# SDR 99UAL900250

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Out Of Adjust
- Location: Lt Emer Exit
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING SLIDE EICAS MESSAGE CAME ON INTERMITTENTLY DURING FINAL  DESCENT.  *S/D*  LT OVERWING DOOR CHECKED CLOSED, SECURE AND LATCHED.  FOUND SENSORS S218 AND S198 OUT OF ADJUSTMENT.  ADJUSTED SENSORS PER MM, OPS CHECKS OK.
